# SDR 06152005

- Difficulty date: June 15, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 28,172 hours, 31,146 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TURNING PACK ON, SMOKE INVADED FLIGHT DECK AND SMALL PARTICLES OF SOOT CAME OUT OF THE EYEBALL VENTS.
